Global subanalytic solutions of Hamilton-Jacobi type equations
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 3, p. 363-387
@article{AIHPC_2006__23_3_363_0,
     author = {Tr\'elat, Emmanuel},
     title = {Global subanalytic solutions of Hamilton-Jacobi type equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {3},
     year = {2006},
     pages = {363-387},
     doi = {10.1016/j.anihpc.2005.05.002},
     zbl = {1094.35020},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_3_363_0}
}
Trélat, Emmanuel. Global subanalytic solutions of Hamilton-Jacobi type equations. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 3, pp. 363-387. doi : 10.1016/j.anihpc.2005.05.002. http://www.numdam.org/item/AIHPC_2006__23_3_363_0/

[1] Agrachev A., Compactness for sub-Riemannian length minimizers and subanalyticity, Rend. Sem. Mat. Torino 56 (1999). | MR 1845741 | Zbl 1039.53038

[2] Agrachev A., Bonnard B., Chyba M., Kupka I., Sub-Riemannian sphere in the Martinet flat case, ESAIM Control Optim. Calc. Var. 2 (1997) 377-448. | Numdam | MR 1483765 | Zbl 0902.53033

[3] Agrachev A., Gauthier J.P., On subanalyticity of Carnot-Carathéodory distances, Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001) 3. | Numdam | MR 1831660 | Zbl 1001.93014

[4] Agrachev A., Sarychev A., Sub-Riemannian metrics: minimality of singular geodesics versus subanalyticity, ESAIM Control Optim. Calc. Var. 4 (1999) 377-403. | Numdam | MR 1693912 | Zbl 0978.53065

[5] Albano P., Cannarsa P., Structural properties of singularities of semiconcave functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (4) (1999) 719-740. | Numdam | MR 1760538 | Zbl 0957.26002

[6] Alberti G., Ambrosio L., Cannarsa P., On the singularities of convex functions, Manuscripta Math. 76 (3-4) (1992) 421-435. | MR 1185029 | Zbl 0784.49011

[7] F. Alouges, S. Labbé. Z-invariant micromagnetic configurations, Preprint Univ. Paris Sud, Orsay, 2005.

[8] Ambrosio L., Cannarsa P., Soner H.M., On the propagation of singularities of semi-convex functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (4) (1993) 597-616. | Numdam | MR 1267601 | Zbl 0874.49041

[9] Bardi M., Capuzzo-Dolcetta I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser, Boston, 1997. | MR 1484411 | Zbl 0890.49011

[10] Barles G., Solutions de viscosité des équations de Hamilton-Jacobi, Math. Appl., vol. 17, Springer-Verlag, 1994. | MR 1613876 | Zbl 0819.35002

[11] Bellaïche A., Tangent space in sub-Riemannian geometry, in: Sub-Riemannian Geometry, Birkhäuser, 1996. | MR 1421822 | Zbl 0862.53031

[12] Bonnard B., Chyba M., Singular trajectories and their role in control theory, Math. Appl. 40 (2003). | MR 1996448 | Zbl 1022.93003

[13] Bonnard B., Trélat E., On the role of singular minimizers in sub-Riemannian geometry, Ann. Fac. Sci. Toulouse (6) X (3) (2001) 405-491. | Numdam | MR 1923686 | Zbl 1017.53034

[14] Cannarsa P., Mennucci A., Sinestrari C., Regularity results for solutions of a class of Hamilton-Jacobi equations, Arch. Rational Mech. Anal. 40 (1997) 197-223. | MR 1486892 | Zbl 0901.70013

[15] Cannarsa P., Sinestrari C., Convexity properties of the minimum time function, Calc. Var. Partial Differential Equations 3 (1995) 273-298. | MR 1385289 | Zbl 0836.49013

[16] Cannarsa P., Sinestrari C., Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control, Progr. Nonlinear Differential Equations Appl., vol. 58, Birkhäuser, Boston, 2004. | MR 2041617 | Zbl 1095.49003

[17] Cannarsa P., Soner H.M., On the singularities of the viscosity solutions to Hamilton-Jacobi-Bellman equations, Indiana Univ. Math. J. 36 (3) (1987) 501-524. | MR 905608 | Zbl 0612.70016

[18] Chitour Y., Jean F., Trélat E., Propriétés génériques des trajectoires singulières, C. R. Acad. Sci. Paris, Ser. I 337 (1) (2003) 49-52. | MR 1986538 | Zbl 1038.58019

[19] Y. Chitour, F. Jean, E. Trélat. Genericity properties for singular trajectories, J. Differential Geom. (2005), in press.

[20] Crandall M.G., Lions P.-L., Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983) 1-42. | MR 690039 | Zbl 0599.35024

[21] Evans L.C., Partial Differential Equations, Amer. Math. Soc., 1998.

[22] Fathi A., Weak KAM Theorem and Lagrangian Dynamics, Cambridge University Press, 2003.

[23] Hardt R.M., Stratification of real analytic mappings and images, Invent. Math. 28 (1975). | MR 372237 | Zbl 0298.32003

[24] Hironaka H., Subanalytic sets, in: Number Theory, Algebraic Geometry and Commutative Algebra. In honor of Y. Akizuki, Tokyo, 1973. | MR 377101 | Zbl 0297.32008

[25] Ishii H., On representation of solutions of Hamilton-Jacobi equations with convex Hamiltonians, in: Lecture Notes Numer. Appl. Anal., vol. 8, 1985, pp. 15-22. | MR 882926

[26] Jurdjevic V., Geometric Control Theory, Cambridge University Press, 1997. | MR 1425878 | Zbl 0940.93005

[27] Lions P.-L., Generalized Solutions of Hamilton-Jacobi Equations, Pitman, 1982. | MR 667669 | Zbl 0497.35001

[28] Pontryagin L.S., Boltyanskij V.G., Gamkrelidze R.V., Mishchenko E.F., The Mathematical Theory of Optimal Processes, Interscience Publishers, John Wiley & Sons, New York, 1962. | MR 166037

[29] F. Rampazzo, Faithful representations for convex Hamilton-Jacobi equations, Preprint, Univ. di Padova. | MR 2178049

[30] Rifford L., Semiconcave control-Lyapunov functions and stabilizing feedbacks, SIAM J. Control Optim. 41 (3) (2002) 659-681. | MR 1939865 | Zbl 1034.93053

[31] Rifford L., Singularities of viscosity solutions and the stabilization problem in the plane, Indiana Univ. Math. J. 52 (5) (2003) 1373-1396. | MR 2010731 | Zbl 02247565

[32] Tamm M., Subanalytic sets in the calculus of variations, Acta Math. 146 (1981). | MR 611382 | Zbl 0478.58010

[33] Trélat E., Some properties of the value function and its level sets for affine control systems with quadratic cost, J. Dynam. Control Systems 6 (4) (2000) 511-541. | MR 1778212 | Zbl 0964.49021

[34] E. Trélat, Etude asymptotique et transcendance de la fonction valeur en contrôle optimal; catégorie log-exp en géométrie sous-Riemannienne dans le cas Martinet, Thèse, Univ. de Bourgogne, 2000.

[35] Trélat E., Solutions sous-analytiques globales de certaines équations d'Hamilton-Jacobi, C. R. Acad. Sci. Paris, Ser. I 337 (10) (2003) 653-656. | MR 2030106 | Zbl 1032.35056

[36] Van Den Dries L., Miller C., Geometric categories and o-minimal structures, Duke Math. J. 84 (2) (1996). | MR 1404337 | Zbl 0889.03025